# SDR CALA2016081595645

- Difficulty date: August 12, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N401UA
- Make and model: Airbus A320-232
- Aircraft serial: 435
- Aircraft time: 72,930 hours, 27,568 cycles
- Engine: Iae V2527A5
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR UPPER SKIN PANEL HAS A PUNCTURE, 28 INCHES FROM INBD, .75 INCHES FROM TE.   DAMAGE REMOVED AND INSTALLED WET LAYUP REPAIR IAW SRM55-21-11, PAR 5D. SRI 55-21-11, TABLE 203.
